Open Access
Translator Disclaimer
2020 A general drift estimation procedure for stochastic differential equations with additive fractional noise
Fabien Panloup, Samy Tindel, Maylis Varvenne
Electron. J. Statist. 14(1): 1075-1136 (2020). DOI: 10.1214/20-EJS1685

Abstract

In this paper we consider the drift estimation problem for a general differential equation driven by an additive multidimensional fractional Brownian motion, under ergodic assumptions on the drift coefficient. Our estimation procedure is based on the identification of the invariant measure, and we provide consistency results as well as some information about the convergence rate. We also give some examples of coefficients for which the identifiability assumption for the invariant measure is satisfied.

Citation

Download Citation

Fabien Panloup. Samy Tindel. Maylis Varvenne. "A general drift estimation procedure for stochastic differential equations with additive fractional noise." Electron. J. Statist. 14 (1) 1075 - 1136, 2020. https://doi.org/10.1214/20-EJS1685

Information

Received: 1 March 2019; Published: 2020
First available in Project Euclid: 26 February 2020

zbMATH: 07200225
MathSciNet: MR4068875
Digital Object Identifier: 10.1214/20-EJS1685

Subjects:
Primary: 62F12 , 62M09

Keywords: ergodicity , fractional Brownian motion , parameter drift estimation

JOURNAL ARTICLE
62 PAGES


SHARE
Vol.14 • No. 1 • 2020
Back to Top